MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CATHETER,FOLEY,3-WAY,16FR 30ML,100PERCES

MEDLINE INDUSTRIES LP; CATHETER,FOLEY,3-WAY,16FR 30ML,100PERCES
Catalog Number DYND11572H
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on 12/19/2024, "when we tried to use the irrigation during the surgery it wouldn't accept any fluid via cysto tubing and when we tried it manually, with a syringe, it took more pressure than it should.We ended up replacing the foley".The facility stated that there does not appear to be associated harm.A sample is not available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on 12/19/2024, "when we tried to use the irrigation during the surgery it wouldn't accept any fluid via cysto tubing and when we tried it manually, with a syringe, it took more pressure than it should.We ended up replacing the foley.".

Common Device Name
CATHETER,FOLEY,3-WAY,16FR 30ML,100PERCES
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key21240802
Report Number1417592-2025-00039
Device Sequence Number11673086
Product Code EZL
UDI-Device Identifier10884389119853
UDI-Public10884389119853
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND11572H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Initial Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown